Alert archive / Arizona / Red Flag Warnings in 2018

Red Flag Warning 23, NWS Flagstaff, AZ

June 9, 2018Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this red flag warning at Jun 9, 2018, 4:09 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Jun 10, 2018, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 9, 2018, 4:09 AM MST (11:09 UTC)
In effect from
Jun 10, 2018, 11:00 AM MST
Expired
Jun 10, 2018, 7:00 PM MST
In force
8 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 11.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2018-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2018-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4730 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

461 
WWUS85 KFGZ 091109
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
409 AM MST Sat Jun 9 2018


AZZ104>107-109-112-115-139-091915-
/O.UPG.KFGZ.FW.A.0013.180610T1800Z-180611T0200Z/
/O.NEW.KFGZ.FW.W.0023.180610T1800Z-180611T0200Z/
/O.CON.KFGZ.FW.W.0022.180609T1800Z-180610T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-Western Mogollon Rim (Fire Weather Zone 115)-
Black Mesa Area (Fire Weather Zone 139)-
409 AM MST Sat Jun 9 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING FOR KAIBAB PLATEAU...MARBLE AND GLEN
CANYONS...COCONINO PLATEAU...NORTHEAST PLATEAUS AND MESAS HWY
264 NORTHWARD...LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY...
WESTERN MOGOLLON RIM...BLACK MESA...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY DUE
TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR AREAS ALONG AND
NORTH OF THE MOGOLLON RIM...

The National Weather Service in Flagstaff has issued a Red Flag
Warning due to strong winds and low relative humidity, which is
in effect from 11 AM to 7 PM MST Sunday. The Fire Weather Watch
is no longer in effect.

* AFFECTED AREA...Kaibab Plateau...Marble and Glen Canyons...
  Grand Canyon Country...Coconino Plateau...Northeast Plateau And
  Mesas Hwy 264 Northward...Little Colorado River Valley in
  Coconino County...Western Mogollon Rim...Black Mesa Area for
  Saturday and areas along and north of the Mogollon Rim for
  Sunday...

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ110-111-140-091915-
/O.UPG.KFGZ.FW.A.0013.180610T1800Z-180611T0200Z/
/O.NEW.KFGZ.FW.W.0023.180610T1800Z-180611T0200Z/
Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
409 AM MST Sat Jun 9 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY DUE
TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR AREAS ALONG AND
NORTH OF THE MOGOLLON RIM...

The National Weather Service in Flagstaff has issued a Red Flag
Warning due to strong winds and low relative humidity, which is
in effect from 11 AM to 7 PM MST Sunday. The Fire Weather Watch
is no longer in effect.

* AFFECTED AREA...Areas along and north of the Mogollon Rim.

* WINDS...Southwest 20 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ113-114-116-091915-
/O.NEW.KFGZ.FW.W.0023.180610T1800Z-180611T0200Z/
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Eastern Mogollon Rim (Fire Weather Zone 116)-
409 AM MST Sat Jun 9 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY DUE
TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR AREAS ALONG AND
NORTH OF THE MOGOLLON RIM...

The National Weather Service in Flagstaff has issued a Red Flag
Warning due to strong winds and low relative humidity, which is
in effect from 11 AM to 7 PM MST Sunday.

* AFFECTED AREA...Areas along and north of the Mogollon Rim.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ108-091915-
/O.CON.KFGZ.FW.W.0022.180609T1800Z-180610T0200Z/
Yavapai County Mountains (Fire Weather Zone 108)-
409 AM MST Sat Jun 9 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING FOR YAVAPAI COUNTY MOUNTAINS...

* AFFECTED AREA...Yavapai County Mountains

* WINDS...Southwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
4 follow-up statements
608 
WWUS85 KFGZ 091851
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
1151 AM MST Sat Jun 9 2018

AZZ104>107-109-112-115-139-100700-
/O.CON.KFGZ.FW.W.0022.000000T0000Z-180610T0200Z/
/O.CON.KFGZ.FW.W.0023.180610T1800Z-180611T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-Western Mogollon Rim (Fire Weather Zone 115)-
Black Mesa Area (Fire Weather Zone 139)-
1151 AM MST Sat Jun 9 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR KAIBAB PLATEAU...MARBLE AND GLEN CANYONS...COCONINO PLATEAU...
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD...LITTLE COLORADO
RIVER VALLEY IN COCONINO COUNTY...WESTERN MOGOLLON RIM...BLACK
MESA...

...RED FLAG WARNING ALSO REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SUNDAY FOR AREAS ALONG AND NORTH OF THE MOGOLLON RIM...

* AFFECTED AREA...Kaibab Plateau...Marble and Glen Canyons... 
  Grand Canyon Country...Coconino Plateau...Northeast Plateau 
  And Mesas Hwy 264 Northward...Little Colorado River Valley in 
  Coconino County...Western Mogollon Rim...Black Mesa Area for 
  Saturday and areas along and north of the Mogollon Rim for 
  Sunday...

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ108-100200-
/O.CON.KFGZ.FW.W.0022.000000T0000Z-180610T0200Z/
Yavapai County Mountains (Fire Weather Zone 108)-
1151 AM MST Sat Jun 9 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR YAVAPAI COUNTY MOUNTAINS...

* AFFECTED AREA...Yavapai County Mountains

* WINDS...Southwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ110-111-113-114-116-140-100700-
/O.CON.KFGZ.FW.W.0023.180610T1800Z-180611T0200Z/
Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Eastern Mogollon Rim (Fire Weather Zone 116)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
1151 AM MST Sat Jun 9 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SUNDAY FOR AREAS ALONG AND NORTH OF THE MOGOLLON RIM...

* AFFECTED AREA...Areas along and north of the Mogollon Rim.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
009 
WWUS85 KFGZ 100149
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
649 PM MST Sat Jun 9 2018

AZZ104>107-109-112-115-139-101000-
/O.EXP.KFGZ.FW.W.0022.000000T0000Z-180610T0200Z/
/O.CON.KFGZ.FW.W.0023.180610T1800Z-180611T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-Western Mogollon Rim (Fire Weather Zone 115)-
Black Mesa Area (Fire Weather Zone 139)-
649 PM MST Sat Jun 9 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SUNDAY FOR KAIBAB PLATEAU...MARBLE AND GLEN CANYONS...COCONINO
PLATEAU...NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD...LITTLE
COLORADO RIVER VALLEY IN COCONINO COUNTY...WESTERN MOGOLLON RIM...
BLACK MESA...
...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING FOR
KAIBAB PLATEAU...MARBLE AND GLEN CANYONS...COCONINO PLATEAU...
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD...LITTLE COLORADO
RIVER VALLEY IN COCONINO COUNTY...WESTERN MOGOLLON RIM...BLACK
MESA...

* AFFECTED AREA...Kaibab Plateau...Marble and Glen Canyons... 
  Grand Canyon Country...Coconino Plateau...Northeast Plateau 
  And Mesas Hwy 264 Northward...Little Colorado River Valley in 
  Coconino County...Western Mogollon Rim...Black Mesa Area for 
  Saturday and areas along and north of the Mogollon Rim for 
  Sunday...

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

AZZ108-100300-
/O.EXP.KFGZ.FW.W.0022.000000T0000Z-180610T0200Z/
Yavapai County Mountains (Fire Weather Zone 108)-
649 PM MST Sat Jun 9 2018

...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING FOR
YAVAPAI COUNTY MOUNTAINS...

Wind speeds are decreasing below Red flag criteria this evening 
and therefore the Red Flag Warning will expire at 7 pm MST. 

$$

AZZ110-111-113-114-116-140-101000-
/O.CON.KFGZ.FW.W.0023.180610T1800Z-180611T0200Z/
Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Eastern Mogollon Rim (Fire Weather Zone 116)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
649 PM MST Sat Jun 9 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SUNDAY FOR AREAS ALONG AND NORTH OF THE MOGOLLON RIM...

* AFFECTED AREA...Areas along and north of the Mogollon Rim.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
522 
WWUS85 KFGZ 100328
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
828 PM MST Sat Jun 9 2018

AZZ104>107-109>116-139-140-110200-
/O.CON.KFGZ.FW.W.0023.180610T1800Z-180611T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Western Mogollon Rim (Fire Weather Zone 115)-
Eastern Mogollon Rim (Fire Weather Zone 116)-
Black Mesa Area (Fire Weather Zone 139)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
828 PM MST Sat Jun 9 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SUNDAY FOR COCONINO, NAVAJO, AND CENTRAL AND NORTHERN APACHE 
COUNTIES...

* AFFECTED AREA...Coconino, Navajo, and central and northern
  Apache counties for Sunday...

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* IMPACTS...Any fires that develop have the potential to spread 
  rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
097 
WWUS85 KFGZ 110153
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
653 PM MST Sun Jun 10 2018

AZZ104>107-109>116-139-140-110300-
/O.EXP.KFGZ.FW.W.0023.000000T0000Z-180611T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Western Mogollon Rim (Fire Weather Zone 115)-
Eastern Mogollon Rim (Fire Weather Zone 116)-
Black Mesa Area (Fire Weather Zone 139)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
653 PM MST Sun Jun 10 2018

...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING FOR
COCONINO, NAVAJO, AND CENTRAL AND NORTHERN APACHE COUNTIES...

Wind speeds have decreased below Red Flag criteria this evening. 
Therefore, the Red Flag Warning will expire at 7 pm MST. 

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 9, 3:25 AM MST, 44 minutes earlier.

Area forecast discussion, Jun 9, 3:25 AM MST, 44 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
325 AM MST Sat Jun 9 2018

.SYNOPSIS...Expect above normal temperatures and very dry
conditions through at least Monday. Gusty southwest afternoon
winds are expected each afternoon, with dangerous fire weather
conditions through the weekend. There is a slight chance for high
based thunderstorms today over far eastern Arizona. A slow
increase in moisture from the south could bring isolated showers
and thunderstorms from Wednesday onward.

&&

.DISCUSSION...The fire danger will remain high over the weekend as
yet another low pressure system moves across the western United
States from today and Sunday. The factor of primary importance
today and Sunday will be gusty daytime winds induced by this
passing low pressure system. Look for afternoon southwesterly
winds of 15 to 25 mph gusting to 35 mph both days (gusting to near
40 mph from Winona, Winslow and St. Johns northward). The result
will be even more dangerous fire weather conditions with rapid
fire spread should ignition occur. A Red Flag Warning will be in
effect both days for these high end fire weather days. The best
advice we can offer is just don't mess with anything that could
start a fire. Otherwise, there will be just a tickle of moisture
over the White Mountains of far east Arizona for a slight chance
of high-based thunderstorms.

From Monday Onward...The first piece of good news is that the
weekend low pressure system will move to the northeast and away
from the western states which means lighter winds. The second
piece of good news is that models continue to show high pressure
building over the southwest United States and moving into a
position that would open the door to a push of monsoon moisture.
There are a few differences in model solutions but the general
timing of the moisture push remains in the Wednesday or Thursday
period. Let's keep our finger crossed.

&&

.AVIATION...For the 12Z Package...VFR conditions and clear skies
through the next 24 hrs. Winds becoming southwest at 15-20 kts
gusting to 25-35 kts after 18z. Winds will diminish after 02z
Saturday becoming light and variable overnight. Aviation
discussion not updated for TAF amendments.

&&

.FIRE WEATHER...Expect periods of critical fire weather
conditions across the Coconino and Kaibab Plateaus, Black Mesa, and
the Chuska Mountains for Saturday and areas along and north of the
Mogollon Rim for Sunday. Southwest winds will increase by Saturday
and again on Sunday amid very dry conditions creating dangerous fire
weather conditons each afternoon into the early evening. For
Saturday, a slight chance of high based thunderstorms remains
over southern Apache County.

Monday through Wednesday...Dry, warm, and breezy conditions will
continue into next week. By Tuesday, moisture begins to increase
across the southern portion of the area. A slight chance for
thunderstorms will be possible Tuesday across southern Apache
County. By Wednesday, moisture becomes more widespread with much of
the area seeing a slight chance for isolated thunderstorms.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...Red Flag Warning from 11 AM this morning to 7 PM MST this
evening FOR AZZ104>109-112-115-139.

Fire Weather Watch from Sunday morning through Sunday evening
FOR AZZ104>107-109>112-115-139-140.

&&

PUBLIC...McCollum
AVIATION...ET
FIRE WEATHER...ET

For Northern Arizona weather information visit
weather.gov/flagstaff

Nearby

Red Flag Warnings in Arizona, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.